# SDR AWXA9700116

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Side Panel
- Part number: 146N539188
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR SUPPORT AT AFT CARGO DOOR BS 1380 - 1440, RBL 20 HAS CORROSION, UPPER AND LOWER SURFACES F AND R AFT CARGO FLOOR SUPPORT BS 1380 - 1440, RBL 20, IAW, SRM 51-40-02 AND OHM 20-50-01.
